Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can blood pressure medication cause burping

Premium Questions

Dr. P. T. Patil MD

I take 3 high blood pressure medications could they be the cause of my erectile dysfunction? ...

Dr. Lilit Baghdasaryan MD

Can I ever eliminate blood pressure medicines? Can I do anything to lower blood pressure? Also, can blood pressure medicines cause a cough? ...

Dr. Lohit K MD

Are there high blood pressure medications that do not cause weight bgain? ...

Dr. Ram Choudhary MD

Is there any blood pressure medication that does not cause a Cough . I am on Tenormin and the cough is bad. ...

Dr. Ilir Sharka MD

Please advise, in your opinion, the best blood pressure medication to take that will cause least side effects ...

Public Forum Discussions

Dr.  Vaddadi Suresh MD

paranoia and some depression. Is it possible that this is being caused by the blood pressure medication? ...

Dr. Matt Wachsman MD

I am 62 went to get blood pressure medicine the Dr. change it from lisinopril to lisinopril with a diurertic and since I start taking it I have been real dizzy off balance and having body and left eye ...

Dr.  Sagar Makode MD

I am taking ramopril I am 82 and go to the gym every day. It is not reducing my blood pressure ... haven t got a fast heart beat, just high blood pressure) and to be extra cautious with elderly...

Dr. Shyam B. Kale MD

my husband who usually has high blood pressure (for years) and takes meds for it has noticed the last few days that he s taking less and less medications but his blood pressure is getting...

Dr. Santosh Kumar A MD

and caused \me to gag. What could cause an onset such as this. I am blood pressure medicine, and just now I ...

Mobile Questions and Answers

Dr. Alokkalyani MD

No. There are many medicine available for BP , but none of them are causing chills

Dr. Saumya Mittal MD

can cause it. but thats rare

Dr. Raju A.T MD

Hi, Thanks for your query. Yes, it believe its too much for such aged women. The toxicity of those medications and their metabolites can cause problems. Regards,